Archive for Rational Mechanics and Analysis

, Volume 163, Issue 1, pp 65–86

Navier-Stokes Equations with Lower Bounds on the Pressure

  • G. Seregin
  • V. Šverák

DOI: 10.1007/s002050200199

Cite this article as:
Seregin, G. & Šverák, V. Arch. Rational Mech. Anal. (2002) 163: 65. doi:10.1007/s002050200199


We prove that weak solutions of the three-dimensional incompressible Navier-Stokes equations are smooth if the negative part of the pressure is controlled, or if the positive part of the quantity |v|2+ 2p is controlled.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • G. Seregin
    • 1
  • V. Šverák
    • 2
  1. 1.Steklov Institute of Mathematics at St.Petersburg¶St.Peterburg, RussiaRU
  2. 2.School of Mathematics, University of Minnesota¶Minneapolis, USAUS